# SDR QXEA200300771

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,811 hours, 5,645 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOP ANGLE FOR WEB ABOVE CONE FORWARD OF DEBRIS DOOR IS CRACKED. REPAIRED IAW RD8/4-71-016.
